Mathematics as the Paradigm for Metaphysics

L.E. Fleischhacker

    Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

    Original languageUndefined
    Title of host publicationFrom Universal Morphisms to Megabytes: A Baayen Space Odyssey
    Place of PublicationAmsterdam
    PublisherStichting Mathematisch Centrum
    Pages311-322
    Number of pages11
    ISBN (Print)90-6196-450-4
    Publication statusPublished - 1994

    Keywords

    • METIS-149191

    Cite this

    Fleischhacker, L. E. (1994). Mathematics as the Paradigm for Metaphysics. In From Universal Morphisms to Megabytes: A Baayen Space Odyssey (pp. 311-322). Amsterdam: Stichting Mathematisch Centrum.